# SDR CALA9900347

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 9 INCH CRACK IN FUSELAGE SKIN JUST UNDER FORWARD END OF NR 3 ENGINE PYLON. REPAIRED IAW SRM 53-30-3, FIGURE 3 SHEET 1.
